RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2010, Volume 1, Issue 4, Pages 111–125 (Mi mvk23)  

On the convergence of iterations for a method of solution of discrete logarithm representation problem by means of rational approximations

V. E. Tarakanov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The paper contains partial justification of author's method permitting to transform a pair of congruences so that coefficients in these congruences became smaller. It is supposed that this method may be used in a new approach to the discrete logarithm problem.

Key words: systems of congruences, rational approximations, discrete logarithm.

DOI: https://doi.org/10.4213/mvk23

Full text: PDF file (153 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 511.212
Received 20.IV.2010

Citation: V. E. Tarakanov, “On the convergence of iterations for a method of solution of discrete logarithm representation problem by means of rational approximations”, Mat. Vopr. Kriptogr., 1:4 (2010), 111–125

Citation in format AMSBIB
\Bibitem{Tar10}
\by V.~E.~Tarakanov
\paper On the convergence of iterations for a~method of solution of discrete logarithm representation problem by means of rational approximations
\jour Mat. Vopr. Kriptogr.
\yr 2010
\vol 1
\issue 4
\pages 111--125
\mathnet{http://mi.mathnet.ru/mvk23}
\crossref{https://doi.org/10.4213/mvk23}


Linking options:
  • http://mi.mathnet.ru/eng/mvk23
  • https://doi.org/10.4213/mvk23
  • http://mi.mathnet.ru/eng/mvk/v1/i4/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические вопросы криптографии
    Number of views:
    This page:209
    Full text:90
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019